U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What are some symptoms of stopping the beta blocker nadolol?

1 doctor answer2 doctors weighed in
Dr. Mary Callahan
Cardiology 30 years experience
Nadolol: Stopping Nadolol or any other beta blocker can result in a fast heart rate. Because of that patients are weaned off these meds rather than stopping them abruptly, or transitioned to another medicine of similar type.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 32-year-old member asked:

What are the symptoms of ceasing to use the beta blocker nadolol?

1 doctor answer1 doctor weighed in
Dr. Kevin Considine
Family Medicine 31 years experience
Palpitations: Usually when one stops beta blockers suddenly there is often a rise in palpitations and jitteriness. This is because the body is used to the beta blockers suppressing heart rate and when they are stopped suddenly the body goes through a temporary period of symptoms like these through withdrawals. Ask your doctor if symptoms persist over 1-2 wks.
Last updated Apr 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.